Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
readytosmileagain

tazorac and accutane users - please help

Recommended Posts

Hey guys, Happy Holidays

so some of you that have been following my posts saw that I was suppose to start accutane 2 weeks ago but my doctor messed up and now im not starting til Jan 18th...

Questions -

1) I have been using Tazorac since Dec 4th - nothing getting better, just worse, much worse. I was never told to moisturize before ive just been doing that after... so I dont know if its NOT WORKING 100% because I wasnt moisturizing before? I guess ill switch it up tonight and see how it goes... I know we get an IB with this medicine and I sure hope thats whats going on and its not that my face is just breaking out worse from something else.

2) Since im using tazorac before accutane - will I still get another Initial Break out?

The one im having now on Tazorac is horendous... has anyone done this - gone from taz to tane??

and if so, when you started the accutane did you have to immediately stop using the tazorac and did that make your skin react horribly??? Im beyond nervous ONLY BECAUSE WE LEAVE FEB 27TH (READ BELOW)

3) Im going to the florida keys on a (long awaited) vacation with my boyfriend and two other couples. If I had acne the way I do now when we planned this trip I would have never said I wanted to go... If you had read my posts before, this trip is a HUGE issue for me... We leave Feb 27th and I am suppose to start accutane Jan 18th... as you can see thats 5 weeks til we leave. WHAT WOULD YOU ALL DO IF YOU WERE ME?????? Should I start it before we leave? or should i wait til we get back?

if i wait, thats another 5 weeks before I start it and all the other paper work etc, that Ill have to redo with ipledge... but if I start it, will i most likely be miserable on my trip - because of the potential inital break out...

I really am hoping since im doing Tazorac now, my initial break out on accutane will not as servere??

Share this post


Link to post
Share on other sites

I used acutane for 9 days and had to stop because of hallucinations. the tazarac i would not recommend using. my skin was better before i used it. my derma said that if this doesnt work, then we can use the blue light treatment so i think that will work for me. see about that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×